An ergodic value distribution of certain meromorphic functions

Junghun Lee, Suriajaya Ade Irma

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We calculate a certain mean-value of meromorphic functions by using specific ergodic transformations, which we call affine Boolean transformations. We use Birkhoff's ergodic theorem to transform the mean-value into a computable integral which allows us to completely determine the mean-value of this ergodic type. As examples, we introduce some applications to zeta functions and L-functions. We also prove an equivalence of the Lindelöf hypothesis of the Riemann zeta function in terms of its certain ergodic value distribution associated with affine Boolean transformations.

Original languageEnglish
Pages (from-to)125-138
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume445
Issue number1
DOIs
Publication statusPublished - Jan 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An ergodic value distribution of certain meromorphic functions'. Together they form a unique fingerprint.

  • Cite this